Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 128, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 15, 2007, 12:09 PM CDT for Scott County, Iowa; Rock Island County, Illinois. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2007, 12:09 PM CDT (17:09 UTC)
- Expired
- Aug 15, 2007, 12:34 PM CDT
- In force
- 25 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 13 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 12:14 PM CDT | HAIL 0.88 | Eldridge, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 7:52 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 151709
SVRDVN
IAC163-ILC161-151815-
/O.NEW.KDVN.SV.W.0128.070815T1709Z-070815T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1209 PM CDT WED AUG 15 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN EAST CENTRAL IOWA...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 115 PM CDT.
* AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY NEAR LONG GROVE...OR ABOUT 8 MILES NORTH OF
DAVENPORT...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF BETTENDORF AROUND 1220 PM CDT...
PRINCETON AND 6 MILES NORTH OF HAMPTON AROUND 1230 PM CDT...
PORT BYRON...LE CLAIRE...RAPIDS CITY AND CORDOVA AROUND 1235 PM
CDT...
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 291 AND 306.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 4.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 13.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF
QUARTERS...AND IT REMAINS A THREAT.
LAT...LON 4175 9067 4159 9069 4147 9039 4152 9036
4154 9021 4163 9016 4174 9026
$$
MAYES2 follow-up statements
000
WWUS53 KDVN 151722
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1222 PM CDT WED AUG 15 2007
IAC163-ILC161-151815-
/O.CON.KDVN.SV.W.0128.000000T0000Z-070815T1815Z/
SCOTT IA-ROCK ISLAND IL-
1222 PM CDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR ROCK ISLAND AND SCOTT COUNTIES...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED APPROXIMATELY NEAR BETTENDORF...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LE CLAIRE...RAPIDS CITY...CORDOVA AND 6 MILES NORTH OF WOODS
AIRPORT AROUND 1230 PM CDT...
PORT BYRON AROUND 1235 PM CDT...
HILLSDALE AROUND 1250 PM CDT...
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 290 AND 306.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 4.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 13.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
AT 1214 PM...AN NWS EMPLOYEE REPORTED HAIL UP TO THE SIZE OF NICKELS
IN ELDRIDGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN IOWA.
LAT...LON 4175 9067 4159 9069 4147 9039 4152 9036
4154 9021 4163 9016 4174 9026
$$
MAYES000
WWUS53 KDVN 151734
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1233 PM CDT WED AUG 15 2007
IAC163-ILC161-151743-
/O.CAN.KDVN.SV.W.0128.000000T0000Z-070815T1815Z/
SCOTT IA-ROCK ISLAND IL-
1233 PM CDT WED AUG 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR ROCK ISLAND AND SCOTT COUNTIES
IS CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN IOWA.
LAT...LON 4175 9067 4159 9069 4147 9039 4152 9036
4154 9021 4163 9016 4174 9026
$$
MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:30 AM CDT, 8 hours 39 minutes earlier.
Area forecast discussion, Aug 15, 3:30 AM CDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 AM CDT WED AUG 15 2007 .SYNOPSIS... SURFACE BOUNDARY IS STILL LINGERING ACROSS SOUTHERN NEBRASKA...NORTHERN MISSOURI AND INTO CENTRAL ILLINOIS. MOISTURE IS POOLED ON THE NORTH SIDE OF THIS BOUNDARY...WITH DEWPOINTS IN THE LOW TO MID 70S...EVEN AS OF 3 AM. TEMPERATURES SO FAR HAVE ONLY DROPPED DOWN INTO THE UPPER 70S...YUCK. SHOWERS AND ISOLATED THUNDERSTORMS HAVE CONTINUED TO DEVELOP AND MOVE ACROSS THE AREA THIS MORNING...WHICH APPEAR TO BE ASSOCIATED WITH A 700MB AREA OF MOISTURE CONVERGENCE. FURTHER WEST THERE IS AN MCS OVER THE NEBRASKA/SOUTH DAKOTA BORDER...WHICH IS MAKING SLOW EASTWARD PROGRESS. && .SHORT TERM...TODAY... THE SHOWERS OVER THE FORECAST AREA THIS MORNING WILL SLOWLY TRANSLATE EAST THROUGH THE EARLY MORNING HOURS...ONLY TO HAVE THE MCS FROM THE WEST PUSH IN BEHIND. JUST USING SHORT TERM FORECAST TOOLS...IT SHOULD MOVE INTO THE FORECAST AREA ALONG ABOUT 6-8 AM...ASSUMING IT MAINTAINS CURRENT SPEED AND DIRECTION. THIS SEEMS TO BE SUPPORTED BY MODELS THIS MORNING...AS WARM AIR ADVECTION WITH THE MCS IS POSITIONED OVER CENTRAL IOWA AT 12Z. AS FOR THE MODELS THIS MORNING...QPF IS VERIFYING VERY POORLY...MISSING THE SHOWERS WE HAVE NOW AND MISPLACING THE NEBRASKA MCS. AS FOR THE MASS/BASIC FIELDS...THEY ARE DOING MUCH BETTER AND ESPECIALLY THE NGM HAS PICKED UP ON THE CURRENT PRECIPITATION...WITH THE NAM NOT TOO FAR BEHIND. BOTH MODELS IMPLY THAT THE MCS MOVES INTO THE AREA AND DECAYS DURING THE MORNING HOURS...LEAVING LOTS OF DEBRIS AROUND THE AREA FOR THE AFTERNOON. THEN...IN THE LATE AFTERNOON THERE MAY BE NEW CONVECTION THAT BEGINS TO FORM NORTH OF THE BOUNDARY AGAIN. MODELS ARE NOT OVERLY OPTIMISTIC ON THIS RE-DEVELOPMENT...AND THERE ARE SOME CONCERNS THAT THE CAP MAY COME INTO PLAY AND SHOOT DOWN OUR AFTERNOON CONVECTION. FOR NOW HOWEVER...HAVE LEFT IN LOW CHANCE POPS FOR NOW AND WE CAN SEE IF WE CAN DESTABILIZE ENOUGH FOR LATER CONVECTION. TEMPERATURES WITH ALL THE DEBRIS CLOUD AND RAINFALL IN THE MORNING WILL REALLY BE SUPPRESSED...AND HAVE GONE WITH ONLY LOW 80S ACROSS THE NORTHERN COUNTIES. ACROSS THE SOUTH...THERE WILL BE MORE BREAKS AND TEMPERATURES WILL ONCE AGAIN BE BACK INTO THE LOW 90S. ..LE.. .LONG TERM...TONIGHT THROUGH NEXT TUESDAY...MUCH WILL DEPEND ON AFTERNOON LULL OR CLEAR OFF FOR THE CHANCE FOR THE LOCAL AIRMASS TO RECOVER AND BUILD CAPE FOR APPROACHING WAVE/NOW SEEN ON WATER VAPOR IMAGERY OVER FAR NORTHEAST CO/ AND ASSOCIATED LEE SIDE LLVL CONVERGENT FLOW AND FORCING TO INDUCE SHOWERS AND THUNDERSTORMS/POSSIBLY A MCS RIGHT OVER THE CWA BY THIS EVENING. BOTH THE NAM AND GFS DO BUILD CAPE FROM ANYWHERE OF 2K-4K J/KG BY LATE AFTERNOON...AND COMBINED WITH ADEQUATE SHEAR WOULD SPAWN A SVR MCS OVERHEAD THIS EVENING...WITH THEN SHOWERS AND STORMS LINGERING WELL INTO THE NIGHT WITH THE POTENTIAL OF SOME BACK BUILDING IF INCOMING WAVE SLOWS. THE MODELS ARE VARYING ON HOW FAR SOUTH OR NORTH FAVORED CONVERGENT AXIS AND MAIN ACTION ZONE WILL TAKE PLACE THIS EVENING...BUT MORE ARE TARGETING THE CENTRAL AND NORTHERN CWA AND WILL UP THE POPS TO HIGH CHC AND LIKELY IN THESE AREAS. WILL BANK ON LLVL FEED FROM A HIGH THTA-E/CAPE SOURCE FROM THE SOUTH TO DRIVE SOME SERIOUS CONVECTION THIS EVENING AND WILL MENTION IN GRIDS...AS WELL AS HEAVY RAIN WITH FCST SOUNDINGS BY MOST MODELS INCREASING PW/S TO 1.5-1.8 INCHES TONIGHT. THE MODELS CONTINUE TO VARY SOME WITH MESOSCALE AND EVEN SOME SYNOPTIC SCALE FEATURES AND FORCING SWATHS INTO THE END OF THE WEEK...BUT WILL ADVERTISE A GENERAL IDEA THAT NORTHWEST UPPER FLOW WILL DIG DOWN ACRS THE UPPER MIDWEST AND WESTERN GRT LKS THROUGH FRI IN RESPONSE TO CURRENT STRONG WAVE OVER ALBERTA/SASK EVENTUALLY PROPAGATING ESE AND FORMING LARGE UPPER VORTEX OVER THE JAMES BAY/NORTHERN GRT LKS REGION. THIS FLOW WILL ALLOW A SEASONABLY STRONG SFC RIDGE TO BREAK LOOSE OUT OF CANADA AN DUMP DOWN THE NORTHERN PLAINS ON THU AND THU NIGHT...EFFECTIVELY SHUNTING MAIN LLVL BAROCLINICITY WELL SOUTH OF THE FCST AREA FOR A DRY THU NIGHT AND FRIDAY. ENOUGH LINGERING ISENTROPIC LIFT TO CONTINUE TO PRODUCE SCTRD SHOWERS AND A FEW THUNDERSTORMS UP AND OVER INCOMING RIDGE NOSE ON THURSDAY ACRS MUCH OF THE SOUTH HALF TO TWO THIRDS AT LEAST INTO EARLY AFTERNOON. WILL LEAN TOWARD COOLER HIGH TEMP GUIDANCE FOR THU BECAUSE OF THIS AND ASSOCIATED CLOUD COVER/DEBRIS. MAY STILL BE GOING TOO WARM IN THE SOUTH WHERE SHOWERS EXPECTED TO LAST THE LONGEST. CLEAR OUT STILL LOOKS ON TAP FOR THU NIGHT...WITH INCOMING CAA/LOWERING THICKNESSES TO AN EXTENT THAT SOME OF THE CWA COULD EXPERIENCE SOME LOWS WELL DOWN INTO THE 50S BY FRI MORNING. MODELS ARE VARYING SOME ON SOUTHWARD PUSH AND LINGERENCE OF MAIN RIDGE AXIS FOR END OF WEEK AND INTO THE WEEKEND...WHICH COULD BE A PLAYER AS FRESHLY ESTABLISHED NORTHWEST FLOW USHERS DOWN A DISTURBANCE THAT COULD INITIATE AN ELEVATED PRECIP EVENT SOMEWHERE ACRS THE UPPER MIDWEST AND WESTERN GRT LKS. GENERAL MODEL CONSENSUS ...INCLUDING THE NEWLY ARRIVED 00Z ECMWF...SUGGESTS THAT FRI NIGHT THE FIRST MAIN CHANCE FOR SUCH A PROCESS TO IMPACT THE CWA. INTERESTING...THE UKMET WHICH SHIFTS THE MEAN RIDGE AXIS FURTHEST NORTH AT WEEKS END...USHERS AN ELEVATED COMPLEX ACRS THE CWA BY FRI AFTERNOON. FOR NOW WILL SIDE WITH THE GENERAL CONSENSUS AND MAINTAIN A DRY FRIDAY WITH BELOW NORMAL TEMPS IN THE UPPER 70S TO LOW 80S. WILL BUMP UP POPS THOUGH INTO FRI EVENING FOR INCOMING ELEVATED EVENT...WITH HIGHEST CHC POPS IN THE NORTHWEST AND TAPERING OFF TO SLIGHT/S SOUTHEASTWARD. WILL MAKE NO FURTHER CHANGES FOR THE WEEKEND TO PERIODICAL CHC POPS THROUGH SUNDAY NIGHT. THE NEW ECMWF SUGGESTS A WET WEEKEND WITH WEST GULF FLOW CONVERGING UP ACRS IA AND NORTHERN IL...BUT THE 00Z GFS AND UKMET ARE NOT FAR OFF FOR MUCH OF A DRY PERIOD THROUGH SUNDAY NIGHT. ..12.. && .AVIATION....MAINLY VFR CIGS AND MVFR VISBYS AND SHOWERS TO START OUT THE TAF PERIOD THIS MORNING. THEN AN MCS MOVES IN FOR THE MORNING HOURS...WHICH WILL BRING MVFR CIGS AND VISBYS FOR A FAIRLY LARGE PERIOD OF TIME THIS MORNING AND EARLY AFTERNOON. WILL RETURN TO VFR CONDITIONS FOR LATE AFTERNOON. LATER IN THE AFTERNOON AND EVENING THERE WILL BE SLOWLY INCREASING COVERAGE OF CONVECTION...WITH A POSSIBLE MCS TO MOVE ACROSS THE AREA AGAIN TONIGHT...POSSIBLY BETWEEN 03Z AND 09Z. IT WOULD ALSO BRING MVFR CONDITIONS...POSSIBLY ISOLATED IFR CONDITIONS. ..LE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && LE/12
Hazardous weather outlook, Aug 15, 5:00 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT WED AUG 15 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-161000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT UNCOMFORTABLY WARM HEAT WILL RETURN TO AREAS ALONG AND SOUTH OF HIGHWAY 34 TODAY. HEAT INDEXES WILL ONCE AGAIN WILL RISE TO ABOVE 100 DEGREES FOR A FEW HOURS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MAINLY THE NORTHERN HALF OF THE OUTLOOK AREA TODAY. THESE STORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER. AN UPPER LEVEL DISTURBANCE WILL SKIRT ALONG AND JUST NORTH OF THE IOWA MISSOURI BORDER BY THIS EVENING AND ACT TO PUSH A SURFACE BOUNDARY NORTHWARD ACROSS THE AREA. THIS SYSTEM WILL UTILIZE VERY WARM...HUMID AND UNSTABLE AIR TO FIRE THUNDERSTORMS UP ALONG AND NORTH OF THIS BOUNDARY BY THIS EVENING...WITH THE STORMS THEN LASTING INTO THE NIGHT. THERE WILL BE THE CHANCE FOR SOME OF THESE STORMS TO PRODUCE SEVERE WEATHER IN THE FORM OF DAMAGING WIND GUSTS UP TO 70 MPH...AS WELL AS LARGE HAIL. CURRENT INDICATIONS SUGGEST THAT AREAS ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR WILL HAVE THE BEST CHANCE TO EXPERIENCE THESE STRONG TO SEVERE STORMS BY LATE AFTERNOON OR DURING THE EVENING. IF A THUNDERSTORM CAN DEVELOP AND STRENGTHEN ALONG THE FRONTAL BOUNDARY...WIND SHEAR AND HIGH INSTABILITY IN THE VICINITY OF THIS FEATURE MAY EVEN COMBINE TO PRODUCE AN ISOLATED TORNADO. LOCALLY HEAVY RAINFALL WILL ALSO BE A GOOD POSSIBILITY TONIGHT... PRODUCING SOME URBAN AND SMALL STREAM FLOODING WHERE STORMS MOVE OVER THE SAME AREAS. THE STORM PREDICTION CENTER HAS PLACED MOST OF EASTERN IOWA AND NORTHWEST ILLINOIS IN A SLIGHT RISK OF SEVERE WEATHER TODAY AND ESPECIALLY FOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND SOME THUNDERSTORMS WILL LINGER ACROSS THE AREA ON THURSDAY AS A COOL FRONT PUSHES THROUGH THE MIDWEST. BESIDES SOME LOCALLY HEAVY RAINFALL POSSIBLE SOUTH OF INTERSTATE 80 THURSDAY MORNING...NONE OF THE THUNDERSTORMS ARE EXPECTED TO BE SIGNIFICANT OR SEVERE. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY NIGHT AND SATURDAY...WITH THE POTENTIAL FOR PERIODIC THUNDERSTORM ACTIVITY TO LAST INTO NEXT WEEK. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAINS WITH THESE UPCOMING THUNDERSTORM EPISODES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY THIS EVENING FOR MUCH OF EASTERN IOWA...NORTHWESTERN AND WEST CENTRAL ILLINOIS. LE/12
In the hours before
Local storm report, Aug 15, 10:24 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 AM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM HAIL ELY 41.88N 91.59W
08/15/2007 E0.75 INCH LINN IA BROADCAST MEDIA
&&
JAZLocal storm report, Aug 15, 11:19 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1119 AM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM HAIL BENNETT 41.74N 90.97W
08/15/2007 E0.50 INCH CEDAR IA LAW ENFORCEMENT
&&
JAZLocal storm report, Aug 15, 11:48 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1148 AM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 2 S DIXON 41.71N 90.78W
08/15/2007 E1.00 INCH SCOTT IA TRAINED SPOTTER
&&
15Local storm report, Aug 15, 12:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1200 PM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HAIL ELDRIDGE 41.64N 90.57W
08/15/2007 E0.88 INCH SCOTT IA NWS EMPLOYEE
&&
15Local storm report, Aug 15, 12:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1203 PM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL ELDRIDGE 41.64N 90.57W
08/15/2007 E1.00 INCH SCOTT IA NWS EMPLOYEE
&&
15Local storm report, Aug 15, 12:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1205 PM CDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL ELDRIDGE 41.64N 90.57W
08/15/2007 M0.88 INCH SCOTT IA NWS EMPLOYEE
1202 PM HAIL PARK VIEW 41.69N 90.54W
08/15/2007 E0.25 INCH SCOTT IA NWS EMPLOYEE
&&
15The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:10 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 65 min |
| Aug 15, 8:53 AM CDT | Severe Thunderstorm Warning | DVN | Benton | 67 min |
| Aug 15, 9:41 AM CDT | Severe Thunderstorm Warning | DVN | Linn | 64 min |
| Aug 15, 10:11 AM CDT | Severe Thunderstorm Warning | DVN | Johnson | 44 min |
| Aug 15, 10:32 AM CDT | Severe Thunderstorm Warning | DVN | Cedar | 58 min |
| Aug 15, 11:19 AM CDT | Severe Thunderstorm Warning | DVN | Scott | 56 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.